# SDR YENA20090820098

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 20,783 hours, 7,275 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 766A000001
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1784, BOG-JFK, AIR PACK 1 TRIPPED ON CLIMBOUT, UNABLE TO MAINTAIN CABIN, CABIN PRESSURE REACHED 11.2 PSID. DUE PACK NR 2 ON MEL, RETURN TO BOG.  REMOVED AND REPLACED PACK 1 HEAT EXCHANGER O/H TEMP DET/OUT TEMP SENSOR.  OPS CHECK OF PACK NR 1 NORMAL.
